# SDR SWAA2016080954692

- Difficulty date: August 7, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 39,193 hours, 23,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT BULKHEAD SIGN BROKEN.  R & R SIGN IAW AMM.
